On horizontal and complete lifts from a manifold with fλ(7,1) -structure to its cotangent bundle
Autor: | Das, Lovejoy, Nivas, Ram, Pathak, Virendra |
---|---|
Zdroj: | International Journal of Mathematics and Mathematical Sciences; June 2005, Vol. 2005 Issue: 8 p1291-1297, 7p |
Abstrakt: | The horizontal and complete lifts from a manifold Mn to its cotangent bundles T∗(Mn) were studied by Yano and Ishihara, Yano and Patterson, Nivas and Gupta, Dambrowski, and many others. The purpose of this paper is to use certain methods by which fλ(7,1) -structure in Mn can be extended to T∗(Mn) . In particular, we have studied horizontal and complete lifts of fλ(7,1) -structure from a manifold to its cotangent bundle. |
Databáze: | Supplemental Index |
Externí odkaz: |